Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 385, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 22, 2007, 10:50 PM EDT for Wilcox County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2007, 10:50 PM EDT (02:50 UTC)
- Expired
- Aug 22, 2007, 11:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1951 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1850 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 230250 SVRFFC GAC315-230315- /O.NEW.KFFC.SV.W.0385.070823T0250Z-070823T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1050 PM EDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN WILCOX COUNTY IN CENTRAL GEORGIA * UNTIL 1115 PM EDT * AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BROWNING...MOVING SOUTHWEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OWENSBORO. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3197 8327 3191 8353 3185 8352 3184 8328 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 9:35 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 22, 9:35 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 PM EDT WED AUG 22 2007 .UPDATE... THUNDERSTORMS ALONG THE SOUTH CAROLINA BORDER HAVE GENERATED AN OUTFLOW BOUNDARY THAT MAY HELP TRIGGER ADDITIONAL SHOWERS/THUNDERSTORMS OVERNIGHT ACROSS PORTIONS OF CENTRAL GEORGIA. THIS BOUNDARY WILL CONTINUE TO WORK TO THE SOUTHWEST IN AN AREA THAT WILL BE SLOW TO COOL. QUESTION IS WHETHER THAT PART OF THE STATE IS FAR ENOUGH AWAY FROM THE CORE OF THE UPPER RIDGE. THE NAM12 WANTS TO KEEP ISOLATED PRECIP GOING WELL INTO THE NIGHT. THIS LOOKS REASONABLE. WILL PUT LOW POPS IN ACROSS PORTIONS OF CENTRAL GEORGIA OVERNIGHT. && (PREVIOUS DISCUSSION...) .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... STRONG SUBTROPICAL RIDGE CONTINUES OVER THE AREA. THE CENTER OF THE HIGH CONTINUES TO RETROGRADE WESTWARD...LOCATED PRETTY MUCH RIGHT OVER ATL TODAY. THE HIGH WILL CONTINUE TO DRIFT WESTWARD AND SHOULD BE LOCATED OVER AL BY THU. THE HIGH WEAKENS EVERY SO SLIGHTLY IN THE SHORT TERM. 850MB TEMPS REMAIN IN THE +20 TO +22C RANGE THROUGH THE SHORT TERM...BUT DO BEGIN TO SHOW A SLIGHT DECREASE TOWARD THE END OF THE SHORT TERM. TODAY SHOULD BE THE LAST DAY OF WIDESPREAD 100 DEGREE TEMPS...ALTHOUGH A FEW SPOTS IN THE WEST MAY STILL REACH 100 TOMORROW AND POSSIBLY EVEN FRI...CLOSEST TO THE UPPER RIDGE. A FEW SUBTLE SENSIBLE CHANGES WILL BE NOTED THROUGH THE SHORT TERM AS THE HIGH DRIFTS WEST. SLIGHTLY COOLER MAX TEMPS CAN BE EXPECTED...A DEGREE OR TWO EACH DAY...AND SLIGHTLY BETTER CHANCES FOR AFTERNOON SHRA/TSRA AS GA COMES UNDER THE EASTERN PROPERLY OF THE UPPER RIDGE INSTEAD OF RIGHT UNDER THE CENTER. EVIDENCE IS THIS IS OCCURRING NOW IN SC AND CREEPING INTO EASTERN GA. WOULD LOOK FOR THIS TO CREEP A LITTLE FURTHER WESTWARD INTO OUR CWA THU-FRI...ESPECIALLY THE SE SECTIONS WITH INCREASED SEA BREEZE ACTIVITY AS WELL. HAVE INCLUDED SLIGHT CHANCE POPS FOR EASTERN COUNTIES THIS EVENING TO ACCOUNT FOR ONGOING ACTIVITY. WILL HAVE SLIGHT CHANCE POPS NW TO CHANCE POPS SE THU-FRI AS DEEP EASTERLY UPSLOPE FLOW BEGINS TO DEVELOP AND UPPER SHORT WAVES RIDE AROUND THE EASTERN PERIPHERY OF THE UPPER HIGH. WILL NOT ISSUE A HEAT ADVISORY AT THIS TIME FOR THU AS CONDITIONS WERE MARGINAL TODAY BECAUSE OF LOWER DEWPOINTS. SLIGHTLY LOWER MAX TEMPS SHOULD OFFSET SLIGHTLY HIGHER DEWPOINTS THU. MAV MOS HAS BEEN WAY TOO COOL AT NIGHT IN RURAL AREAS...SO LEANED HEAVILY TOWARD MET MOS FOR SHORT TERM LOWS. MAV MOS BETTER FOR MAX TEMPS IN THE SHORT TERM. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... SOME CHANGES APPEAR ON THE HORIZON...ESPECIALLY TOWARD THE END OF THE EXTENDED. UPPER RIDGE CONTINUES TO WEAKEN THROUGH THE LONG TERM AS WESTERLIES STRENGTHEN ACROSS THE NORTHERN STATES AND SHIFT SLOWLY SOUTH. HOWEVER...THE UPPER HIGH DOES REMAIN LARGELY OVER THE SC/SE STATES THROUGH MUCH OF THE PERIOD...ALBEIT CONSIDERABLY WEAKER THAN CURRENTLY. PERHAPS THE MOST SIGNIFICANT FEATURE OF INTEREST TO OUR CWA WILL BE AN EASTERLY WAVE/INVERTED TROUGH FORECAST TO DEVELOP OFF THE SE U.S. COAST AND PROPAGATE WESTWARD ACROSS FL AND S GA MON-WED. WITH THE UPPER HIGH THEN LOCATED NW OF THE AREA...THE SE/SC SECTIONS SHOULD BE MOST FAVORABLE FOR CONVECTION...WHICH SHOULD BE LARGELY DIURNAL. WILL INCLUDE SLIGHT CHANCE POPS N TO CHANCE POPS S MON-WED. TOWARD THE END OF THE EXTENDED...THE GFS DEVELOPS A LARGE CANADIAN HIGH WHICH DRIFTS SOUTHEAST...ACCOMPANIED BY A FRONTAL SYSTEM TOWARD THE END OF THE 10 DAY FORECAST. THIS IS JUST BEYOND THE VALID FORECAST PERIOD. THIS WOULD BRING A BETTER CHANCE OF SHRA/TSRA TO THE AREA THEN WE HAVE SEEN IN SOME TIME. TRUE...THE FALL SEASON IS APPROACHING...BUT KNOWING THE GFS OFTEN OVER ADVERTISES SUCH COOLING AND SOUTHWARD EXTENT OF SUCH IN THE EXTENDED...I BUY OFF ON THIS WITH CAUTION AT THIS POINT. NO SIGNS OF ANY SIGNIFICANT TROPICAL ACTIVITY GIVEN CURRENT SYNOPTIC PATTERN. TEMPS WILL WILL REMAIN ABOVE SEASONAL NORMALS THROUGH THE EXTENDED...BUT WILL DROP BACK CLOSER TO 90. PROBABLY NOT AS COOL AS MEX CONTINUES TO ADVERTISE. HOPEFULLY...WE HAVE JUST ABOUT SEEN THE END OF THE 100 DEGREE DAYS AFTER TOMORROW. && .AVIATION... THE LARGE AREA OF HIGH PRESSURE CONTINUES TO DOMINATE MUCH OF THE AREAS WEATHER. THE RETROGRADING RIDGE CONTINUES TO PULL MOISTURE FROM THE EAST...THUS STORMS DEVELOPING OVER SECTIONS OF EASTERN AND SOUTHEASTERN GEORGIA. THESE STORMS WILL HAVE NO IMPACT OVER OUR TERMINAL FORECAST POINTS. THE HIGH BASED CU CLOUDS WILL CONTINUE TO LIFT AND DISSIPATE AND WINDS DIMINISH TONIGHT. AS THE HIGH PUSHES FURTHER WEST...A FEW MORE STORMS CAN BE EXPECTED TO PUSH DEVELOP WESTWARD AS WELL. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 99 74 94 73 / 20 20 20 20 20 ATLANTA 79 99 76 95 75 / 10 20 20 20 20 BLAIRSVILLE 70 91 69 87 68 / 10 20 20 20 20 CARTERSVILLE 72 100 71 96 70 / 10 20 20 20 20 COLUMBUS 77 101 76 96 75 / 10 20 20 20 20 GAINESVILLE 76 96 75 92 74 / 10 20 20 20 20 MACON 74 100 74 95 74 / 10 20 20 30 20 ROME 72 102 71 99 70 / 10 20 20 20 20 PEACHTREE CITY 71 98 70 94 69 / 10 20 20 20 20 VIDALIA 76 95 75 94 74 / 20 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/50/15
Hazardous weather outlook, Aug 22, 2:32 PM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 232 PM EDT WED AUG 22 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 232 PM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS HEAT INDEX READINGS EXPECTED ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH 10 PM ACROSS EAST CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL CONTINUE TO DOMINATE THE WEATHER ACROSS GEORGIA THROUGH TONIGHT...WHILE A WEAK SHORTWAVE ALOFT WILL MOVE ACROSS THE CAROLINAS THROUGH THE AFTERNOON AND EVENING. .PRIMARY HAZARDS... HEAT INDICES IN THE 105 TO 110 DEGREE RANGE WILL BE THE PRIMARY HAZARD THIS AFTERNOON...GENERALLY SOUTH OF A LINE FROM CARROLLTON TO GAINESVILLE. WHERE ISOLATED THUNDERSTORMS DO DEVELOP...STRONG GUSTY WINDS AND OCCASIONAL LIGHTNING CAN BE EXPECTED...PRIMARILY EAST OF AN EASTMAN TO ATHENS LINE. .DISCUSSION... TEMPERATURES HAVE CLIMBED TO 100 DEGREES OR BETTER ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON. THESE ABOVE NORMAL TEMPERATURES COUPLED WITH OUR HIGH LEVELS OF SUMMERTIME HUMIDITY HAVE RESULTED IN POTENTIALLY DANGEROUS HEAT INDICES IN THE 105 TO 110 RANGE. ADDITIONALLY...A WEAK SHORTWAVE MOVING ACROSS THE CAROLINAS THIS AFTERNOON...COMBINED WITH CAPES IN THE 2500 TO 3500 RANGE WILL PROVIDE JUST ENOUGH LIFT FOR ISOLATED THUNDERSTORM DEVELOPMENT THROUGH 10 PM ACROSS EAST CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 22, 5:24 PM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 PM EDT WED AUG 22 2007 GAZ097-098-222200- 524 PM EDT WED AUG 22 2007 ...SIGNIFICANT WEATHER ALERT FOR HAIL A HALF INCH IN DIAMETER AND 45 MPH WINDS IN WESTERN TREUTLEN AND EASTERN LAURENS COUNTIES UNTIL 600 PM EDT... AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROCKLEDGE...MOVING SOUTHWEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE HAIL A HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS TREUTLEN AND LAURENS COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROCKLEDGE...LOTHAIR AND LOWERY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Aug 22, 8:40 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EDT WED AUG 22 2007 GAZ074-076-230115- 840 PM EDT WED AUG 22 2007 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 915 PM EDT... AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 7 MILES NORTHEAST OF LOUISVILLE TO 5 MILES WEST OF DAVISBORO...MOVING SOUTH AT 10 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JEFFERSON AND EASTERN WASHINGTON COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TENNILLE...SANDERSVILLE...LOUISVILLE...DAVISBORO...RIDDLEVILLE... HARRISON...WADLEY AND BARTOW.
Special weather statement, Aug 22, 8:54 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 854 PM EDT WED AUG 22 2007 GAZ084-230130- 854 PM EDT WED AUG 22 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WILKINSON COUNTY UNTIL 930 PM EDT... AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM IRWINTON TO 9 MILES SOUTHWEST OF IRWINTON...MOVING SOUTH AT 15 MPH. WIND GUSTS OF 45 MPH ARE LIKELY IN SOME AREAS AS THESE STORMS MOVE ACROSS PORTIONS OF WILKINSON COUNTY THROUGH 930 PM EDT. THIS COULD RESULT IN SOME DAMAGE TO LARGE TREE LIMBS AND POWER LINES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TOOMSBORO...MCINTYRE...IRWINTON AND NICKLESVILLE. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Aug 22, 9:01 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 901 PM EDT WED AUG 22 2007 GAZ085-086-230145- 901 PM EDT WED AUG 22 2007 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN JOHNSON AND EMANUEL COUNTIES UNTIL 945 PM EDT... AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 9 MILES NORTH OF DONAVAN TO 11 MILES NORTH OF SUMMERTOWN...MOVING SOUTH AT 15 MPH. WIND GUSTS OF 40 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS JOHNSON AND EMANUEL COUNTIES THROUGH 945 PM EDT. STRONG WIND GUSTS MAY RESULT IN SOME DAMAGE TO TREE LIMBS AND POWER LINES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DONAVAN...WRIGHTSVILLE...SUMMERTOWN...SPANN...NORRISTWON.. .MODOC...TWIN CITY...SWAINSBORO...KITE...GARFIELD AND ADRIAN.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 10:35 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 25 min |
| Aug 22, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 43 min |
| Aug 22, 11:03 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 27 min |
| Aug 22, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 47 min |
| Aug 22, 11:54 PM EDT | Severe Thunderstorm Warning | FFC | Treutlen | 36 min |
| Aug 22, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 47 min |
| Aug 23, 12:19 AM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 41 min |
| Aug 23, 12:24 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 51 min |
| Aug 23, 1:40 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 35 min |
| Aug 23, 1:46 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 44 min |
| Aug 23, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Aug 23, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 43 min |
| Aug 23, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 40 min |
| Aug 23, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall | 33 min |
| Aug 23, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 40 min |
| Aug 23, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 30 min |
| Aug 23, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Aug 23, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 51 min |
| Aug 23, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 47 min |
| Aug 23, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Paulding | 43 min |
| Aug 23, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 26 min |
| Aug 23, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 34 min |
| Aug 23, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 32 min |
| Aug 23, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 37 min |
| Aug 23, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.